# SDR GLBA20111006G

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,935 hours, 43,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE FWD DOOR ANNUNCIATOR LIGHT CAME ON AT 27,000 FEET, DOOR ALIGNMENT MARKS WERE LINED UP.   MX CLEANED AND LUBRICATED FWD DOOR SWITCHES AND PERFORMED OPS CKS REF EMM 52-71-01.
